Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2017, Article ID 1035381, 10 pages
https://doi.org/10.1155/2017/1035381
Review Article

Basic Generic Properties of Regular Rotating Black Holes and Solitons

1A. F. Ioffe Physico-Technical Institute, Politekhnicheskaja 26, St. Petersburg 194021, Russia
2Department of Mathematics and Computer Science, University of Warmia and Mazury, Sloneczna 54, 10-710 Olsztyn, Poland

Correspondence should be addressed to Irina Dymnikova; lp.ude.mwu@aniri

Received 30 April 2017; Revised 14 June 2017; Accepted 29 August 2017; Published 16 October 2017

Academic Editor: Stephen C. Anco

Copyright © 2017 Irina Dymnikova and Evgeny Galaktionov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Irina Dymnikova and Evgeny Galaktionov, “Basic Generic Properties of Regular Rotating Black Holes and Solitons,” Advances in Mathematical Physics, vol. 2017, Article ID 1035381, 10 pages, 2017. https://doi.org/10.1155/2017/1035381.